# SDR QXEA200603465

- Difficulty date: November 22, 2006
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 12,540 hours, 9,018 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 YYC - LEFT WING AILERON HAS WEAR DAMAGE ON UPPER AND LOWER LEADING EDGE, UNDER PANELS 598DT, 598CT, AND 598BT.  REPAIRED IAW REO670-57-61-035, AND SRM 51-25-01.
